A Weighted Generalization of Turán's Theorem

J. A. Bondy, Z. Tuza

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We obtain a generalization of Turán's theorem for graphs whose edges are assigned integer weights. We also characterize the extremal graphs in certain cases.

Original languageEnglish
Pages (from-to)267-275
Number of pages9
JournalJournal of Graph Theory
Volume25
Issue number4
Publication statusPublished - Aug 1997

Fingerprint

Extremal Graphs
Integer
Graph in graph theory
Theorem
Generalization

Keywords

  • Extremal
  • Weighted graphs

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Weighted Generalization of Turán's Theorem. / Bondy, J. A.; Tuza, Z.

In: Journal of Graph Theory, Vol. 25, No. 4, 08.1997, p. 267-275.

Research output: Contribution to journalArticle

Bondy, J. A. ; Tuza, Z. / A Weighted Generalization of Turán's Theorem. In: Journal of Graph Theory. 1997 ; Vol. 25, No. 4. pp. 267-275.
@article{d7c067fa7e7c4720a25e4cfa073ebbca,
title = "A Weighted Generalization of Tur{\'a}n's Theorem",
abstract = "We obtain a generalization of Tur{\'a}n's theorem for graphs whose edges are assigned integer weights. We also characterize the extremal graphs in certain cases.",
keywords = "Extremal, Weighted graphs",
author = "Bondy, {J. A.} and Z. Tuza",
year = "1997",
month = "8",
language = "English",
volume = "25",
pages = "267--275",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - A Weighted Generalization of Turán's Theorem

AU - Bondy, J. A.

AU - Tuza, Z.

PY - 1997/8

Y1 - 1997/8

N2 - We obtain a generalization of Turán's theorem for graphs whose edges are assigned integer weights. We also characterize the extremal graphs in certain cases.

AB - We obtain a generalization of Turán's theorem for graphs whose edges are assigned integer weights. We also characterize the extremal graphs in certain cases.

KW - Extremal

KW - Weighted graphs

UR - http://www.scopus.com/inward/record.url?scp=0031501497&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031501497&partnerID=8YFLogxK

M3 - Article

VL - 25

SP - 267

EP - 275

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

IS - 4

ER -